# SDR F3LA2021032600023

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N704FR
- Make and model: Airbus A321-211
- Aircraft serial: 06845
- Aircraft time: 18,099 hours, 7,634 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EVT3454HC
- Part serial: 14906335
- Condition: Failed
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPENCY:DURING CLIMBOUT WE EXPERIENCED SMOKE IN THE COCKPIT AND HEARD WHINING SOUND FROM THE AVIONICS BAY, TURNED OFF BLOWER MOTOR AND SMOKE AND WHINING SOUND CEASED. ATB / INSPECTED AIRCRAFT FOUND CAUSE OF SMOKE IN COCKPIT DUE TO BLOWER FAN, NO OTHER DEFECT NOTED AT THIS TIMESEE ITEM 3 FOR BLOWER FAN DISCREPANCY OK FOR SERVICE. / BLOWER FAN INOP / PLACED ON MEL 21-26-01A CONTROL # 1169121 DUE 4-4-2021 WITH MCC. - LP1269513 - REF MDDR 1169121 CORRECTIVE ACTION: REMOVED AND REPLACED BLOWER FAN, OPS CHECK GOOD NO FAULTS AT THIS TIME REF AMM 21-26-51-400-001-A & AMM 21-26-00-710-001-A. THIS CLEARS MEL, PLACARDS REMOVED .
